MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE

TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Model Number REF 306-07
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complaint description the 15mm connector of the inner tube came off with the catheter mount when staff attempted to remove the catheter mount whilst the inner cannula in placed.The inner cannula got stuck in the tracheostomy tube and could not be easily removed without the connector.The returned sample and the received photo shows an outer cannula where the inner tube is still sticking inside while detached from the white 15 mm connector which remained in the ventilator tube.The investigation was conducted on basis of the sample, photo and available information.Tracing of the lot 1100030273 related to the complaint revealed no recurrences of the same issue within the batch; the incoming good inspection and the production data are inconspicuous.The cause analysis and evaluation are difficult.Various causes can be suspected.On one hand, a rare error may have occurred during the production of the plug connection between the cannula tube and the 15 mm connector, which was not noticed during the subsequent review.On the other hand, strong and permanent tensile forces during ventilation may have damaged the connection, resulting in detachment of the connector.The investigation does not provide a clear cause for this rare defect, which is reported ca.2 times per year.
 
Event or Problem Description
On 2026-02-06 it was reported that the 15mm connector came off with the catheter mount on ventilator dependent patient.The inner cannula got stuck in the tracheostomy tube and could not be easily removed without the connector.Emergency tracheostomy change was performed.No health effect on the patient.

Brand Name
TRACOE TWIST TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24511287
Report Number8010485-2026-66315
Device Sequence Number21454094
Product Code JOH
UDI-Device Identifier04035324036219
UDI-Public4035324036219
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace,Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 306-07
Device Catalogue NumberREF 306-07
Device Lot Number1100030273
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown